# SDR REXA2022071901541

- Difficulty date: June 29, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341708
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS280 WEB HAS CORROSION.	REPAIRED WEB IAW CRJ900 SRM 53-11-10-201-001-004-A01.
